# SDR SWAA2021071592151

- Difficulty date: June 12, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LWR BULKHEAD SUPPORT ANGLE CRACKED IN RADIUS . BS866.5; LBL10; WL165. / REMOVED AND REPLACED SUPPORT ANGLE LOCATED B/S 866.5 LBL10 WL165 PO:791844/2 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 149A8104 REV:B 59900U 13JUN20
